# SDR VNAA202101121111

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 13,381 hours, 12,314 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0817
- Condition: Making Metal
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED GOING INTO PNS DUE TO NOSE WHEEL STEERING INOPERABLE MESSAGE.  STATION PREPARED THE TRUCKS TO ROLL UPON ARRIVAL.  CREW LANDED SAFELY AND WAS ABLE TO RESET THEIR NOSE WHEEL STEERING AND MOVE UNDER THEIR OWN POWER TO THE GATE.  REMOVED NLG STEERING WHEEL WIRING HARNESS, IAW CRJ-900 AMM 32-21-01-000-803-A01.  INSTALLED NLG STEERING WHEEL WIRING HARNESS UP TO STEP 4A1, IAW CRJ-900 AMM 32-21-01-000-803-A01.
